Endodiabesity

The North West of England Endocrinology, Diabetes and Obesity Newsletter

Archive for December, 2014

Anabolic steroid-induced hypogonadism

Posted by Akheel Syed on 11 December, 2014

Androgen- or anabolic steroid-induced hypogonadism (ASIH) is no longer confined to professional athletes; its prevalence among young men and teenagers using androgens and/or anabolic steroids (AAS) is rising fast, and those affected can experience significant symptoms.

Excellent review article on a topical area of endocrinology of increasing complexity published in Clinical Endocrinology.

Posted in Education, Recommended | Leave a Comment »

Does testosterone therapy increase the risk of cardiovascular events?

Posted by Akheel Syed on 5 December, 2014

Read the debate in the BMJ:

Wolfe: Increased heart attacks in men using testosterone

Geoff Hackett’s response

Wolfe’s reply to Hackett

Posted in Education, General | Leave a Comment »